# SDR FDEA201209263441

- Difficulty date: September 26, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311029
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 16L AT BS 764 MISREPAIRED.  REPAIRED IAW EA F-5310-163128, PART 1.
